Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

acn3hat3r

Member
  • Total Reviews

    0
  • Content Count

    18
  • Joined

  • Last visited

Community Reputation

0 Neutral

About acn3hat3r

  • Rank
    New Member
  1. Does anyone have experience taking Accutane and B5 at the same time? I have to lower my Accutane doze to 10mg, which means it will take 3 years to complete the treatment and progress wont be noticable anytime soon. B5 seems to work fine with me, but again it's a temporary fix. Once I am off of it, I get oily skin and breakouts again. I also take B complex, fish oil, and Zinc to balance the high doze of B5 (6-8g). Thanks for any feedback.
  2. It may not be accutane related considering that you just started having this issue after 1 1/2 months into taking the treatment. How's your diet during that week of vacation? If the problem keeps coming back, I would discuss this with the derm.
  3. I was on Accutane for 6 weeks but have stop taking it the last 2 weeks and will continue without the medication for another 2 weeks -- that's when I will have another blood work. This sucks!!! my derm is quite certain that the medication has caused the increase on my liver fuction levels. She also mentioned a good chance that I may have to discontinue taking it if there is no significant change on my next blood work. According to derm, it's not so much of my diet, it's just some genetic reason t
  4. Thanks for feedback. I just talked with my derm, she suggested taking steroid at low dose. I wil clear up the breakouts for short terms until I am back on accutane again. Darn!! I cant believe I am taking steroid for acne. It's a mixed feeling of relief that there is a temporary solution and fear that it might be harmful... Has anyone taked steroid for a short term before? any side effects/any thoughts? My derm says I can only stay on it for a week. So I am planning to take it once the break
  5. My blood work just came back and my liver fuction levels were high (44 for AST/SGOT and 94 for ALT/SGPT), so my doctor told me to stop taking accutane until my next blood work, which is in 2 weeks. That just ruins my weekend!!! I cant imagine having to go thru more breakouts for the next two weeks, now that after being on the painful treatment for last 6 weeks my medication begins to show a noticable progress. I think I have enough evidence to say that accutane is the sole contributor to my high
×